Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations
Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 1, pp. 3-26.
@article{AIHPA_1992__57_1_3_0,
     author = {Monterde, J.},
     title = {Higher order graded and berezinian lagrangian densities and their {Euler-Lagrange} equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {3--26},
     publisher = {Gauthier-Villars},
     volume = {57},
     number = {1},
     year = {1992},
     mrnumber = {1176355},
     zbl = {0760.58011},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1992__57_1_3_0/}
}
TY  - JOUR
AU  - Monterde, J.
TI  - Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 3
EP  - 26
VL  - 57
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1992__57_1_3_0/
LA  - en
ID  - AIHPA_1992__57_1_3_0
ER  - 
%0 Journal Article
%A Monterde, J.
%T Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 3-26
%V 57
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1992__57_1_3_0/
%G en
%F AIHPA_1992__57_1_3_0
Monterde, J. Higher order graded and berezinian lagrangian densities and their Euler-Lagrange equations. Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 1, pp. 3-26. http://archive.numdam.org/item/AIHPA_1992__57_1_3_0/

[1] M. Batchelor, The Structure of Supermanifolds, Trans. Amer. Math. Soc., Vol. 253, 1979, pp. 329-338. | MR | Zbl

[2] D. Hernández Ruipérez and J. Muñoz Masqué, Global Variational Calculus on Graded Manifolds, I: Graded Jet Bundles, Structure 1-Form and Graded Infinitesimal Contact Transformations, J. Math. Pures Appl., Vol. 63, 1984, pp. 283-309. | MR | Zbl

[3] D. Hernández Ruipérez and J. Muñoz Masqué, Global Variational Calculus on Graded Manifolds, II, J. Math. Pures Appl., Vol. 63, 1985, pp. 87-104. | MR | Zbl

[4] D. Hernández Ruipérez and J. Muñoz Masqué, Variational Berezinian Problems and their Relationship with Graded Variational Problems, in "Proceedings of the Conference on Differential Geometric Methods in Mathematical Physics, Salamanca 1985, Lect. Notes Math. Ser., No. 1251", Springer Verlag, 1987, pp. 137-149. | MR | Zbl

[5] D. Hernández Ruipérez and J. Muñoz Masqué, Construction intrinsèque du faisceau de Berezin d'une variété graduée, C. R. Acad. Sci. Paris, t. 301, Series I, 1985, pp. 915-918. | MR | Zbl

[6] J.B. Kostant, Graded Manifolds, Graded Lie Theory and Prequantization, in "Proceedings of the Conference on Differential Geometric Methods in Mathematical Physics, Bonn 1975, Lect. Notes Math., Ser., No. 570", Springer Verlag, 1977, pp. 177-306. | MR | Zbl

[7] D.A. Leites, Introduction to the Theory of Supermanifolds, Russian Math. Surveys, Vol. 35, 1, 1980,Uspehi Math. Nauk., Vol. 35, 1980, pp. 1-64. | MR | Zbl

[8] J. Muñoz Masqué, Poincaré-Cartan forms in higher order variational problems, Rev. Mat. Iberoramericana, Vol. 1, No. 20, 1985, pp. 85-126. | MR

[9] F. Takens, A Global Version of the Inverse Problem of the Calculus of Variations, J. Diff. Geom., 14, 1979, pp. 543-562. | MR | Zbl